# SDR SWAA000995

- Difficulty date: May 31, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N509SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24186
- Aircraft time: 31,617 hours, 31,817 cycles
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Attach Fitting
- Part number: 6547450
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND VERTICAL STAB LT FWD, AFT AND RT AFT PRIMARY BODY ATTACH LUGS CORRODED.  REPAIRED LUGS PER ER 00-5162.
